# SDR 99ZZZX2192

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95617
- Make and model: Cessna 152
- Aircraft serial: 15285939
- Engine: Lyc O235N2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: LW11625
- Condition: Worn
- Location: Piston Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W LYC SI 1492B (PISTON PIN PLUG WEAR INSPECTION) AND FINDING METAL CONTAMINATION OF OIL FILTER IN EXCESS OF LIMITS CONTAINED IN SI 1492B, FOUND THE FORWARD PISTON PIN PLUG EXCESSIVELY WORN DUE TO A PISTON RING WEAR STEP IN THE NR 1 CYINDER ON THE FORWARD SIDE WHICH WAS SHEARING OFF PIECES OF THE PISTON PIN PLUG ON EACH STROKE.  SUBMITTER STATED IT APPEARED THE PISTON WAS NOT RUNNING TRUE IN THE CYLINDER.
